# SDR DXTA2025052803645

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 7,230 hours, 4,761 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: AFTER BLOCKING IN NOTICED SMOKE COMING FROM LEFT MAIN GEAR.  THE LANDING AND TAXI WERE NORMAL WITH NORMAL BRAKING.  NO LEAKS ARE VISIBLE. CORRECTIVE ACTION: PERFORMED VISUAL INSPECTION OF LEFT MLG BREAK ASSEMBLIES FOR CONDITION AND SECURITY. FOUND L/H MLG O/B BRAKE HAS F.O.D JAMMED IN THE UPPER BRAKE PUCK CAUSING IT TO RESTRICT ITS MOVEMENT. REQUESTED NEW BRAKE ASSY REMOVED AND REPLACED LH OB BRAKE ASSEMBLY. REF. CE680A MM 32-42-05. COMPLETED BRAKE BLEEDING. REF CE680A MM32-42-00 PN ON AND OFF: 2-1675-1 SN OFF: 2610 SN ON: 2590
